Table of Contents Author Guidelines Submit a Manuscript
Journal of Optimization
Volume 2013 (2013), Article ID 142390, 11 pages
http://dx.doi.org/10.1155/2013/142390
Research Article

Optimization of Integer Order Integrators for Deriving Improved Models of Their Fractional Counterparts

Advanced Electronics Lab, Department of ECE, Netaji Subhas Institute of Technology, Dwarka, New Delhi 110078, India

Received 28 February 2013; Revised 21 May 2013; Accepted 30 May 2013

Academic Editor: Manuel Lozano

Copyright © 2013 Maneesha Gupta and Richa Yadav. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Maneesha Gupta and Richa Yadav, “Optimization of Integer Order Integrators for Deriving Improved Models of Their Fractional Counterparts,” Journal of Optimization, vol. 2013, Article ID 142390, 11 pages, 2013. doi:10.1155/2013/142390